The structure of the allelic partition of the total population for Galton–Watson processes with neutral mutations

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2009, 37 (4), pp.1502-1523
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00414695
Contributeur : Philippe Macé <>
Soumis le : mercredi 9 septembre 2009 - 16:48:55
Dernière modification le : mercredi 12 octobre 2016 - 01:01:49

Identifiants

  • HAL Id : hal-00414695, version 1

Collections

Citation

J. Bertoin. The structure of the allelic partition of the total population for Galton–Watson processes with neutral mutations. Annals of Probability, Institute of Mathematical Statistics, 2009, 37 (4), pp.1502-1523. <hal-00414695>

Partager

Métriques

Consultations de la notice

88